# SDR SWAA2013040814515

- Difficulty date: April 2, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 33,070 hours, 19,201 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 115A3757U37
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT CRACKED AT THE SLAT ACTUATOR MOUNT BRACKET.  REPAIRED NR 6 SLAT PER EA.
